Monday, October 27, 2014

A Busy, Then Sleepy Sunday

Images by D. Bolton

I am so happy I was able to go to church and Sunday School today.  I even sang in the choir -- lots of getting up and sitting down, as well as holding a choir folder.  And, singing does take energy.
Thank you, Jesus.

Only thing is I konked out this afternoon, and now I am up.  One of my friends at church said I thought what you are taking is making you feel better.  I explained to her, I had messed up by taking it too close to my Thyroid medicine, which counteracted what my thyroid meds are supposed to do.  So now, I have a new medicine and supplement schedule (which got messed up this afternoon).  Some people seem to think just because something makes you feel better, you are instantly better.  However, that is not the way it works.  I was much better this summer, but I still have several chronic diseases, including Fibromyalgia and Chronic Fatigue Syndrome.  They both react to change of seasons.  Also, I had a virus this month for about a week and a Urinary Tract Infection, which tends to sap your body of energy.  Also, as soon as the weather changed, my body reacted.  I think I am beginning to adjust.

This was my second time out this month.  Did I add that my Sunday School room is on the third floor, and I had to climb stairs?

People that are well or do not have Chronic Fatigue Syndrome have a hard time understanding how deep our fatigue can go, or how our bodies take longer to heal.  I know that I will have to take my supplements the rest of my life.  They make me feel better, and may heal me from the inside out;  however, I still have CFS and FM.  I have only been taking my new supplements since June, 2014.  For heaven's sake, give me a break!

 And as change of season effects, plus my realization my thyroid meds were being taken too close to my vitamins, I have still had more muscular strength this month.  I have not had that weak limbed feeling until this afternoon, and that is because I was exhausted.   I am so happy to be able to do more.  May it continue with God's help and my new supplements.

No comments:

Post a Comment

It's always lovely hearing from you. xoxo, Deborah